# SDR DALA2021102706656

- Difficulty date: September 21, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 85,006 hours, 38,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CRACK WAS FOUND IN FR35 LHS AT LEVEL OF STR 21, IN HOLE #5. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-593602. (1956819)
